# SDR RAIA950249

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: OL8552BPE
- Condition: Failed
- Location: Inst Panel
- Part time: 8,476 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7409 - THE FO'S INSTRUMENT LIGHTS (PANEL MASTER) FLICKERED AND WENT OFF SOON AFTER A STRONG ELECTRIC SMELL OCCURRED.  MAINTENANCE RE-BULBED INSTRUMENT LIGTHS (PANEL MASTER).  OPS CHECK GOOD.  (W)
